# SDR DALA1013900995

- Difficulty date: June 20, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 49,366 hours, 36,308 cycles
- Engine: Pwa JT8D219
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1255 S29l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 1255 L/R 29L-29R HAS CORROSION ON BOTH SIDES OF FRAME. REMOVED EXISTING REPAIR, CUT OUT IS 15.5" X 4" NDT VERIFIED DAMAGE IS CONTAINED. LOCATED, FIT, DRILLED AND INSTALLED FRAME REPAIR FROM PN SR09530057-5 SPLICE, -13 PLATE, -9 ANGLE AND -25 FRAME. REPAIR REMOVED WEIGHT 1.6 OZ NEW REPAIR WEIGHED 6.8 IAW SRM 51-30-5, 51-10-2, 53-03 FIG 2A, 51-10-4 53-14-3 FIG 3A. NDT SPM 06-10-01.001 A2583 18MAY10, DPS 900-2-4-1 NR2. (DLM88101549)
